# SDR 08FDEA01753

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 417
- Aircraft time: 39,141 hours, 23,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SLAT/ K-FLAP EXTENSION, THE RT/K-FLAP PANEL CONTACTED THE UPPER CLOSE-OUT PANEL RESULTING IN DEFORMATION OF PANEL EDGES AND ATTACH LINK.  REPLACED K-FLAP SKIN IAW SRM 51-40-21, REPLACED K-FLAP VANE ASSY IAW AMM 27-87-12-4.  REPLACED WING WEB/FORMER IAW SRM 51-40-21.  OPS CHECKED GOOD IAW AMM 27-84--00-5.
